skin-hair-icon

I get pimples more often

I get pimples more often.I started using this cream 'Lobate GM' 4 years ago and when i change a face wash I get Pimples all over my forehead. Right now I am in Chennai working in an MNC, kindly give me the complete solution to this everlasting problem also prescribe any kind of ointments which will be suitable for my skin.
views-icons 310 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Venu Kumari
Dermatologist 11 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Lobate gm cream is high potent steroid cream should not be used for facial acne.on continued usage it WL make ur skin dry ,rough and red and sensitive and skin WL become very dark, should stop that cream and visit dermatologist for proper care as the skin will get addict to that product
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO